| Model Number |
500400001500 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es, the system drawer 2.1 was broken and the drawer had been subjected to excessive force during closure by the pharmacy technicians.When the drawer is opened fully, the right-side drops or sinks downward.The customer stated that this malfunction caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 03-mar-2017 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer 2.1 wasn¿t opening properly due to a missing screw on the slide rail.A field service engineer (fse) installed a new screw to the slide rail and confirmed that the drawer was no longer sagged during operation.The system functioned as intended after the field service engineer repaired the device.